Can you take gear on anti-depressants?

Topic created · 5 Posts · 474 Views
  • Hi all, I’m 27 yrs old and have been lifting for a full 2 years, 5-6 days a week and have my diet and routine dialed in. Ive seen some great progress but im looking to take that step. Im on anti-depressants and am weary on how they will interact.

  • [quote=“Getmoney247365” pid=‘62854’ dateline=‘1564371432’]
    Hi all, I’m 27 yrs old and have been lifting for a full 2 years, 5-6 days a week and have my diet and routine dialed in. Ive seen some great progress but im looking to take that step. Im on anti-depressants and am weary on how they will interact.
    [/quote]

    So, no one here is a doctor and unfortunately there just isn’t any good data on your demographic as it pertains to gear usage and the specific/potential reactions with other substances.

    Having said that would you be able to disclose exactly what anti-depressant you’re using? Im familiar with them and if nothing I might be able to point you in the right direction. I wish I could tell you to simply ask you General Healthcare Provider but it seems very hit or miss with how they look at gear usage in conjunction with anything, really.

  • Hey man,

    Anxiety and depression is something I have dealt with for years. I’m about to give you my own personal experience in dealing with AAS and anxiety/depression medication so please do not take this as medical advice or anything like that. This is from my own experience.

    In my experience, I have not found AAS to aggravate any of my symptoms and it could be simply because of I take my medication religiously. I take a daily maintenance medication (Effexor), as well as Klonopin (or Clonazepam which I think is the generic), as needed.

    I do use both Tren and EQ during my blasts, and have found not to suffer from most of the mental side effects associated with those compounds, once again, probably because of my medication.

    My advice to you, is that if you do start AAS, DO NOT stop taking your medication. The sides from some of these compounds in addition to the abrupt stoppage of your medication could seriously fuck you up and put you in a world you don’t want to be in.

    So if you do it, take your medication religiously and it it does start to fuck with you stop the AAS. Mental health is no joke.

    Once again, this is not medical advice, I am not a doctor. I am simply someone who has used AAS for awhile and happens to be on medication for anxiety/depression and this is my own personal experience.

  • [quote=“SouthernCompounding” pid=‘62920’ dateline=‘1564430020’]
    [quote=“thallandchill” pid=‘62889’ dateline=‘1564415260’]
    My advice to you, is that if you do start AAS, DO NOT stop taking your medication. The sides from some of these compounds in addition to the abrupt stoppage of your medication could seriously fuck you up and put you in a world you don’t want to be in.

    So if you do it, take your medication religiously and it it does start to fuck with you stop the AAS. Mental health is no joke.

    Once again, this is not medical advice, I am not a doctor. I am simply someone who has used AAS for awhile and happens to be on medication for anxiety/depression and this is my own personal experience.
    [/quote]

    @“Getmoney247365” - Solid advice right here. If you take nothing away from any posts - please take this. Do not stop taking your medications please.

    @“thallandchill” - How you liking Effexor? I came from Zoloft over to Effexor about 6 months ago and have been extremely happy with my decision.
    [/quote]

    I’ve been through several different medications, I’ve tried Prozac, Lexapro, Buspiron etc., and Effexor is the first one that I’ve actually felt good on. Several of them literally made me want to sleep 24/7 and turned me into a zombie, but Effexor hasn’t done that.

    Effexor manages my symptoms really well with minimal side effects. I think the only side effect I’ve actually had was some minor ED once I first started taking it but that subsided rather quickly. I will say do your best not to miss a dose though, I’ve been on it for a couple of years now and didn’t take it for a week one time like a dumbass and after the first 24 hours I felt like absolute shit. Dizziness, nausea, “brain zaps” and the like.

Log in to reply